# SDR SWAA970078

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BS 1156 CHORD ANGLE CRACKED .75 INCH LONG EMITTING FROM FASTENER AND WEB.  REPAIRED PER BOEING SRM.
